Relev 500mg - 20 Tablets
Panda Paracetamol Drops - 15ml
Piccan Teething Remedy - 100ml
  • Piccan Teething Remedy - 100ml
Piccan Teething Remedy - 100ml
  • Piccan Teething Remedy - 100ml
Piccan Teething Remedy - 100ml
  • Piccan Teething Remedy - 100ml
Piccan Teething Remedy - 100ml
  • Piccan Teething Remedy - 100ml

Piccan Teething Remedy - 100ml

Piccan Teething Remedy - 100ml

Px-000070
Px-000070

For the relief of children's teething troubles, pain and fever

₦6,500.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

Piccan Teething Remedy - 100ml

Piccan Teething Remedy - 100ml | Presentation : Syrup - 100ml

₦6,500.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Piccan Teething Remedy - 100ml is indicated for the relief of fever and pains as a result of teething in infants.

Ingredient

Each 5ml of Piccan Syrup contains Paracetamol Ph.Eur 120mg and Diphenhydramine HCL Ph.Eur 12.5mg. 

Direction for Use

For children between 3months and one year administer half to one teaspoonful (2.5ml) 3 to 4 times daily. For children between the age of one to five years give 1 to 2 teaspoonfuls (5 to 10ml) 3 to 4 times daily. For children 6 years and above give 2 to 4 teaspoonfuls (10 to 20ml) 3 times daily. Allow at least four hours between doses or use as directed by your doctor. 

Caution

Do not exceed the stated dose. prolonged use without medical supervision can be dangerous. Routine use is not recommended. If symptoms persist consult your doctor immediately. Do not give to children under 3 months except under doctor's advice. May cause drowsiness. Children taking the medication should be kept under close supervision. Store in a dry cool plae away from the reach of children.

Active Ingredient
Paracetamol/Diphenhydramine HCL
Drug Strength
2.4%w/v & 0.25%w/v
Drug Dispensing
OTC
Dosage Form
Suspension
Drug Administration
Oral

Specific References

EAN13
2156141780